| Catalog Number |
9010048 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
Event or Problem Description
As reported by the company rep: during multiple cases using the 6.5 autofix loan kit where the k-wires provided (or ones of the same size 1.8mm) are not fitting through the autofix instrumentation, this has happened in multiple instrument sets.The issue was discovered initially in a case resulting in another kit being used and extended under anesthetic time.Surgery was completed by using competitor kit.Inquiry pi 3697784 - event date 07/19/2024 friday.Case completed with competitor kit.1 out of 4.
Additional Manufacturer Narrative
Based on additional information received, it was confirmed that the involved device was added as a complaint in our system in error.The event only involved one faulty screwdriver, reported in mfr report ref# 0008031020-2024-00320.Therefore, this mdr report will be cancelled as non-reportable.
Event or Problem Description
As reported by the company rep: during multiple cases using the 6.5 autofix loan kit where the k-wires provided (or ones of the same size 1.8mm) are not fitting through the autofix instrumentation, this has happened in multiple instrument sets.The issue was discovered initially in a case resulting in another kit being used and extended under anesthetic time.Surgery was completed by using competitor kit.Inquiry pi (b)(6) - event date (b)(6) 2024 friday.Case completed with competitor kit.1 out of 4.